May 2021 An optimal regularity result for Kolmogorov equations and weak uniqueness for some critical SPDEs
Enrico Priola
Author Affiliations +
Ann. Probab. 49(3): 1310-1346 (May 2021). DOI: 10.1214/20-AOP1482


We show uniqueness in law for the critical SPDE


where A:dom(A)HH is a negative definite self-adjoint operator on a separable Hilbert space H having A1 of trace class and W is a cylindrical Wiener process on H. Here, F:HH can be continuous with, at most, linear growth (some functions F which grow more than linearly can also be considered). This leads to new uniqueness results for generalized stochastic Burgers equations and for three-dimensional stochastic Cahn–Hilliard-type equations which have interesting applications. To get weak uniqueness, we use an infinite dimensional localization principle and also establish a new optimal regularity result for the Kolmogorov equation λuLu=f associated to the SPDE when F=0 (λ>0, f:HR Borel and bounded). In particular, we prove that the first derivative Du(x) belongs to dom((A)1/2), for any xH, and supxH|(A)1/2Du(x)|H=(A)1/2Du0Cf0.


Download Citation

Enrico Priola. "An optimal regularity result for Kolmogorov equations and weak uniqueness for some critical SPDEs." Ann. Probab. 49 (3) 1310 - 1346, May 2021.


Received: 1 December 2019; Revised: 1 September 2020; Published: May 2021
First available in Project Euclid: 7 April 2021

Digital Object Identifier: 10.1214/20-AOP1482

Primary: 35R60 , 60H15
Secondary: 35R15

Keywords: Critical SPDEs , optimal regularity for Kolmogorov operators , weak uniqueness in infinite dimensions

Rights: Copyright © 2021 Institute of Mathematical Statistics


This article is only available to subscribers.
It is not available for individual sale.

Vol.49 • No. 3 • May 2021
Back to Top